Publication:
Topological characterisation of weakly compact operators

dc.contributor.authorPeralta Pereira, Antonio Miguel
dc.contributor.authorVillanueva, Ignacio
dc.contributor.authorWright, J. D. Maitland
dc.contributor.authorYlinen, Kari
dc.date.accessioned2023-06-20T09:31:17Z
dc.date.available2023-06-20T09:31:17Z
dc.date.issued2007-01-15
dc.description.abstractLet X be a Banach space. Then there is a locally convex topology for X, the “Right topology,” such that a linear map T, from X into a Banach space Y, is weakly compact, precisely when T is a continuous map from X, equipped with the “Right” topology, into Y equipped with the norm topology. When T is only sequentially continuous with respect to the Right topology, it is said to be pseudo weakly compact. This notion is related to Pelczynski's Property (V).
dc.description.departmentDepto. de Análisis Matemático y Matemática Aplicada
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.sponsorshipI+D MCYT
dc.description.sponsorshipJunta de Andalucía
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/14530
dc.identifier.citation[1] Ch.-H. Chu, P. Mellan, JB *-triples have Pelczynski's Property V, Manuscripta Math. 93 (3) (1997) 337-347. [2] J. Diestel, Sequences and Series in Banach Spaces, Grad. Texts in Math., vol. 92, Springer, New York, 1984. [3] N. Dunford, J.T. Schwartz, Linear Operators (vol. I), Interscience, New York, 1967. [4] G. Kothe, Topological VectorSpaces, Springer, 1969. [5] J. Qiu, Local completeness and dual local quasi-completeness, Proc. Amer. Math. Soco 129 (2000) 1419-1425. [6] A.P. Robertson, W.J. Robertson, Topological Vector Spaces, Cambridge University Press, 1973. [7] M. Takesaki, 1beory of Operator Algebras 1, Springer, New York, 1979. [8] J.D.M. Wright, K. Ylinen, Multilinear maps on products of operator algebras, J. Math. Anal. Appl. 292 (2004) 558- 570.
dc.identifier.doi10.1016/j.jmaa.2006.02.066
dc.identifier.issn0022-247X
dc.identifier.officialurlhttp://www.journals.elsevier.com/journal-of-mathematical-analysis-and-applications/
dc.identifier.urihttps://hdl.handle.net/20.500.14352/49796
dc.issue.number2
dc.journal.titleJournal of Mathematical Analysis and Applications
dc.language.isoeng
dc.page.final974
dc.page.initial968
dc.publisherElsevier
dc.relation.projectIDMTM 2005-02541
dc.relation.projectIDFQM 0199
dc.relation.projectIDMTM2004-01308
dc.rights.accessRightsopen access
dc.subject.cdu515.1
dc.subject.keywordWeakly compact operators
dc.subject.keywordRight topology
dc.subject.keywordMackey topology
dc.subject.ucmTopología
dc.subject.unesco1210 Topología
dc.titleTopological characterisation of weakly compact operators
dc.typejournal article
dc.volume.number325
dspace.entity.typePublication
Files
Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
2007Topologicalcharacterization1.pdf
Size:
2.71 MB
Format:
Adobe Portable Document Format
Collections